Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain in the belly button, spotting. On depo shots. Could that be the reason?

Heya I'm natasha, iv been on the depo conreception injection 2months now and two weeks ago I got a sharp pain under my belly button then started bleeding but it was more like spotting and it was browish pink blood then went red then stopped, then a week after that I got the same pains on the night and the day after sex I started spotting the same blood pattern again. Iv been on the depo and other contreception befroe and never experienced this, do you know what the problem is or some advice on what to do or what might be causing it?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Depo can cause side effects like pain abdomen, breakthrough bleeding etc.
So possibly the bleeding could the side effect of the depo.
If the same thing gets repeated, you once consult gynecologist get examined to rule out the possibilities like pelvic inflammatory disease.
Then you can go for symptomatic treatment in future if needed.
For more details you can ask me through:
Take care.

Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor